# SDR UIEA200900040

- Difficulty date: July 17, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 99,985 hours, 20,743 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR NR 3 RT, FWD ATTACHMENT FOR SLIDE GIRT BAR, SUPPORT ATTACHMENT HAS A 0.625 INCH CRACK.  INTERIM REPAIR WAS ACCOMPLISHED IAW SRM 51-10-01. REFERENCE EO4754A298 APPROVED VIA FAA 8110-3 FORM.
